# SDR VTZA99030

- Difficulty date: July 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 7008470922
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAD/PIT - FLT 7385 - DURINB CLIMB, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO WX RADAR INOPERABLE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED EX RWX RADAR R/T.  OPS CHECK OK.  AIRCRAFAT WAS RAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
